Can perphenazine cause pancreatitis?

Question is Closed Report Mark as Favorite

Answers (1)

25 May 2010

It may be a caused by perphenazine ... although not stated specifically it does however say that perphenazine can make the patient jaundiced.

http://www.drugs.com/sfx/perphenazine-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Sodium Hyaluronate - Has anyone had pancreatitis after supartz injections?

After my last shot of Supartz I ended up in the hospital with pancreatitis. I was wondering if the pancreatitis could be related to getting the ...

0 answers 3 Jun 2011

Chronic Pancreatitis - I am having a GI tube put in on 9/9/11 I am so scared I can barely breath!?

... Please help? I have NO SUPPORT because I live in a very small town! MRCP shows that I have chronic pancreatitis! I am not a drinker or diabetic ...

12 answers 25 Aug 2011

Can perphenazine cause difficulty in communicating?

My mind goes blank when talking. Is it me or the perphenazine?

1 answer 20 Apr 2013

Perphenazine as a long term drug?

In the months to come will I be told that perphenazine is not considered to be a long term drug... This is the situation that came about when using ...

1 answer 30 Oct 2013

Do you have a customer assistance program for Perphenazine?

If not, where may I go? I have Part D, but I am in the donut hole. I receive disability payments, SSA.

1 answer 10 Sep 2014